Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Fudic cream for bullous pemphigoid

Premium Questions

Dr. Ivo Ditah MD

I was just told today that I have Bullous Pemphigoid and I wanted to know what are the holistic j healing recommendations as well as the food I shouldn't eat to irritate...I am on several medications ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Lekshmi Rita Venugopal MD

Legs have been deprived if oxygen during induced coma due to overdose of prescription drugs. now have this condition where blister like lesions appear and open . It cleared up with silverdeen and wrapping but it is now... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.  Munish Sood MD

Hi Doctor, My Mother is diagnosed with Skin condition called: Bullous Pemphigoid . She is taking medications: Prednisone and dapsone. She is also on Metformin for her diabetes. Is there any Ayurvedic ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr.  Shoaib Khan MD

Thank you I am and will continue to try your natural ways to handle my thrombocytosis . I have another question. Are there natural ways to help my sister with Bullous Pemphigoid of mucous membranes ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Kakkar S. MD

Hello Doctor, My mother is diagnosed with Bullous Pemphigoid . She is on titrating dose of Prednisone . She also taking Dapsone . She had no new flare up of blisters. I would really like to see her ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr. Penchila Prasad Kandikattu MD

months now doctor told me to use venusia cream is it safe as still doctr s dnt knw d cause of it ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. VINAY KUMAR MD

I have Bullous Pemphigoid i have had 4 infusions within the past 6 mo on steroids but still itch bad at times i think i need more infusions because i get to clearing up but it dont last if i had more ... View answer

Answered by : Dr. VINAY KUMAR ( Dermatologist)
Dr. Raghuveer Murki MD

I have a disease called bullis pemphagoid (not sure about the spelling. It causes blisters that spring up seeming anyplace it wants. Have been trying to control it with steroids for more than a year with little success. I... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr. Sudarshan MD

Hi, My 89 year Dad is suffering with a severe case of Bullous Pemphoid. He has had this for about 6 months and i would say 60% of his body is effected. They have tried antibiotics, steroids, topical, and I m sure many... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr. Shardendu Tomar MD

Respected Dr I Bharathi was suffering from a disease called Bullous phemphigoid in the month of December our Dr has advised me to take Azoran 50mg in the morning and night along with this I am even taking omnocortil 10mg... View answer

Answered by : Dr. Shardendu Tomar ( General & Family Physician)

Mobile Questions and Answers

Dr. Shilpa Bhat MD

hi threre , thanks for posting here. Blisters in the legs can be due to various reasons, including diabetes, cellulitis, insect bite reactions. It can also be due to bullous pemphigoid. Please consult a...